# SDR COMA0160769

- Difficulty date: September 30, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,967 hours, 18,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5362. DURING INSPECTION FOUND THE FLOOR EMERGENCY EXIT FLOOR LIGHT BY THE CABIN DOOR INOPERATIVE.REPLACED FAULTY LIGHT ASSEMBLY.
